# SDR AUS20010739

- Difficulty date: July 12, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Housing
- Part number: 1765MK1
- Condition: Failed
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 4 ENGINE DEDICATED GENERATOR DAMAGED AND ADRIFT FROM ADAPTER GEARBOX. LOSS OF ENGINE OIL.
